# SDR SWIA200311877

- Difficulty date: April 11, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 4,384 hours, 3,401 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL4704
- Condition: Malfunctioned
- Location: Lt Wing Spoiler
- Part time: 4,373 hours, 3,339 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

SPOILERONS FAULT STATUS MESSAGE ILLUMINATED IN FLIGHT.  REMOVED AND REPLACED THE LEFT WING SPOILERON INBOARD PCU IAW CRJ MM 27-62-01.  OPS AND LEAK CHECK GOOD.  P/N OFF:  270007  S/N OFF: MAL 4704  S/N ON:  MAL 5034.
